# SDR DL757011839

- Difficulty date: November 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 40,480 hours, 20,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351112
- Condition: Gouged
- Location: Fs 1420, S-29l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1416-1435 / STRG. 29L :                REPAIR OF GOUGES                                            THE FUSELAGE SKIN WAS FOUND WITH SEVERAL GOUGES AND DINGS   BETWEEN FS 1416 & 1435 NEAR STRINGER 29L.  THE DAMAGED AREA OF SKIN WAS REMOVED WITH A 15" X 4" CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER    ER/A 382096-14, REV A.
